On the unique weak solvability of second-order unconditionally stable difference scheme for the system of sine-Gordon equations

Creative Commons License


Nonlinear Analysis: Modelling and Control, vol.29, no.2, pp.244-264, 2024 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 2024
  • Doi Number: 10.15388/namc.2024.29.34196
  • Journal Name: Nonlinear Analysis: Modelling and Control
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, INSPEC, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.244-264
  • Keywords: difference schemes, fixed point theory, stability, weak solvability
  • Yıldız Technical University Affiliated: Yes


In the present paper, a nonlinear system of sine-Gordon equations that describes the DNA dynamics is considered. A novel unconditionally stable second-order accuracy difference scheme corresponding to the system of sine-Gordon equations is presented. In this work, for the first time in the literature, weak solution of this difference scheme is studied. The existence and uniqueness of the weak solution for the difference scheme are proved in the space of distributions, and the methods of variational calculus are applied. The finite-difference method and the fixed point theory are used in combination to perform numerical experiments that verify the theoretical statements.